# SDR NACA20020003

- Difficulty date: January 24, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 33,134 hours
- Engine: Pwa R2800*
- Engine time: 1,256 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Cracked
- Location: Nr 11 Cylinder
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

SHUTDOWN THE NR 1 ENGINE DUE TO RAPID CHT CLIMB AND DOUBLE SHORT NR 11 CYLINDER.  REPLACED BOTH SPARK PLUGS.
